# SDR UPS01236611

- Difficulty date: August 2, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww Bs 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG WHEEL WELL L/H SIDE WEB AREA HAS CRACK APPROX BS 250 BELOW ACCESS PANEL 3122     REMOVED FASTENERS ON NLG WHEEL WELL L/H SIDE WEB AREA APPROX BS250 BELOW ACCESS PANEL 3122 AS PER B727 SRM 51-30-2.  CUT OUT DAMAGE AREA AS PER B727 SRM 51-40-2.  PERFORMANCE HFEC INSP AS PER B727 NDT 31-00-00 FIG 4, NO CRACK FOUND.  INSTALLED BOUBLER REPAIR AS PER B727 SRM 51-40-02.
